MathSciNet Relay Station
MathSciNet bibliographic data
MR533234 35Q20 (76B99)
Saut, J.-C. Sur quelques généralisations de l'équation de Korteweg-de Vries. (French) J. Math. Pures Appl. (9) 58 (1979), no. 1, 21–61.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement